# SDR T17A202007100025

- Difficulty date: July 10, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N482TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK538
- Aircraft time: 5,245 hours, 4,216 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND A CRACK ON THE #2 ENGINE INTAKE COWL AT THE 8 OCLOCK POSITION AND AT THE 5 OCLOCK POSTION AT THE BULKHEAD
